When I was taking Cymbalta I couldn’t eat, lost weight and had constant tingling. Now that I’m off, I have days where I have almost no side effects. Other days I feel like I’m still on the medication. Is this typical? Common sense tells me I should get better everyday as the medication leaves my system. I can do discouraged after a good day because I think I’ll continue to have them. Then, reality hits and I’m miserable again. Any thoughts would be appreciated.
Hi Coachgeorge. Yes; this is normal. We call it windows and waves. The longer time goes by the more good days (windows) you will have; therefore the less bad days (waves) you will have. A lot depends on what dosage you were on and how long you were taking it. Drinking lots of water and getting plenty of rest will help you. Eat as healthy as possible. If you were taking Cymbalta long term it would be worth your while to get blood work done. This medication is known to deplete our bodies of vitamins and supplements. Take care and I wish you the best. Cindy59
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2011 • 2 answers
Updated 31 Aug 2017 • 3 answers
Updated 20 Jun 2019 • 34 answers
Good afternoon, I was put on 30 mg. Cymbalta and then increased to 60 mg.but the sexual side effects
Updated 2 Mar 2014 • 2 answers
Updated 2 Apr 2015 • 1 answer